Symmetrically distributed and unbiased estimators in linear models

Seely, Justus, Hogg, Robert V. . Communications in Statistics: Theory and Methods 1982. 11 :721-729

Locate this article in:

Bibtex

@article{CIS-45281,
  Author = {Seely, Justus and Hogg, Robert V.},
  Title = {Symmetrically distributed and unbiased estimators in linear models},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {11},
  Year = {1982},
  Pages = {721--729},
  Keywords = {}
}

Similar articles